# SDR 0105009922

- Difficulty date: July 6, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, the aft portion of the lower cap of the pylon closing rib was found cracked. The crack is .6" long and extends from a fasterner hole 3.7" forward from the aft end of the cap. Repaired per EA 99-181307.
